# SDR SPAA0500074

- Difficulty date: September 13, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 52,009 hours, 31,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 25033
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK FOUND EMERGENCY EXIT LIGHT AT CABIN DOOR 2L DIM.  REPLACED EMERGENCY EXIT LIGHT/BATTERY PACK ASSEMBLY PER MM 33-51-101, OPERATIONAL CHECK NORMAL.
